Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

do you think its risky?

so i just quit taking my depo shot a few months ago and i think i'm getting my period back...i've got some brownish blood spotting. I'm just wondering "IF" i were to get pregnant would it be risky? Could it be a higher risk having a miscarriage since i've just come off the depo a few months ago? I've had a miscarriage and i don't want to go through that again.

Answer Question
 
shay1130

Asked by shay1130 at 10:07 PM on Nov. 21, 2009 in Trying to Conceive

Level 27 (32,809 Credits)
Answers (2)
  • If you are beyond the point when you would have gotten the next shot already, I think you'd be fine.
    Anonymous

    Answer by Anonymous at 10:09 PM on Nov. 21, 2009

  • You may be at more risk. Here is what the Contraceptive Information Resource says

    "Miscarriage and infant mortality are increased for children whose mothers were taking Depo-Provera when they became pregnant."

    It doesn't say when your risk of miscarriage returns to normal.

    http://www.contracept.org/shot.php
    Gailll

    Answer by Gailll at 10:17 PM on Nov. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN